# SDR 9521331150

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150US
- Make and model: Doug DC-10-40
- Aircraft serial: 46759
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: TSCP7004B
- Condition: Failed
- Location: Tail
- Part time: 55,547 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PRIOR TO DEPARTURE, A LARGE CLOUD OF SMOKE DISCHARGED OUT OF APU EXHAUST DUCT.  NO UNUSUAL COCKPIT INDICATIONS.  APU WAS SHUTDOWN, AT WHICH TIME THE CABIN BEGAN TO FILL WITH SMOKE.  PASSENGERS DEPLANED THROUGH MAIN CABIN DOOR WITHOUT INCIDENT.  APU PLACED ON MEL.
